# SDR DHL9672223C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HEAVY CORROSION ON CABIN FLOOR AT BS 1176 LBL 66.  REMOVED CORROSION, INSTALLED NEW CHORD ANGLE LBL 66 TO RBL 66, INSTALLED NEW CHORD ANGLE PER SRM 51-30-2.  INSTALLED AFT DOOR THRESHOLD PER SRM 51-30-2.
